Read the enclosed leaflet carefully before use.
For oral administration and short term use only.
For adults, the elderly, and children aged 12 years and over: take 2 tablets with water every 8 hours.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.
Do not take if you: have ever had a stomach ulcer, perforation or bleeding, you are allergic to Ibuprofen (or anything else in this medicine), Aspirin or other related painkillers. Those who are taking other NSAID painkillers, other products containing Phenylephrine or Aspirin with a daily dose of 75mg or are in the last 3 months of pregnancy should also not take this medication. Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems, are pregnant, or a smoker.